# SDR IPXA2014060283137

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Aircraft time: 47,646 hours, 15,986 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T41044
- Condition: Deformed
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C10 INSPECTION, DEFORMATION WAS FOUND ON RT WING NR 10 SLAT L/E SKIN AT OSS 758.24.  REPAIR IAW SRM 57-43-01. REPAIR 2, REV 59.00.
